(SI10-115) Controllability Results for Nonlinear Impulsive Functional Neutral Integrodifferential Equations in n-Dimensional Fuzzy Vector Space
In this paper, we concentrated to study the controllability of fuzzy solution for nonlinear impulsive functional neutral integrodifferential equations with nonlocal condition in n-dimensional vector space. Moreover, we obtained controllability of fuzzy result for the normal, convex, upper semi-continuous and compactly supported interval fuzzy number. Finally, an example was provided to reveal the application of the result.
Nagarajan, Murugesan and Karthik, Kumaran
(SI10-115) Controllability Results for Nonlinear Impulsive Functional Neutral Integrodifferential Equations in n-Dimensional Fuzzy Vector Space,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 17,
3, Article 2.
Available at: https://digitalcommons.pvamu.edu/aam/vol17/iss3/2
Mathematics Commons, Ordinary Differential Equations and Applied Dynamics Commons, Partial Differential Equations Commons